Table of Contents Author Guidelines Submit a Manuscript
Journal of Nanomaterials
Volume 2012 (2012), Article ID 180976, 2 pages

Nanomaterial Properties: Size and Shape Dependencies

1Research Institute for Materials Science and Engineering, University of Mons, Place du Parc No. 23, 7000 Mons, Belgium
2Facultad de Ciencias Físico-Matemáticas, Universidad Autónoma de Nuevo León, San Nicolás de los Garza, NL 66450, Mexico
3The International Iberian Nanotechnology Laboratory (INL), Av. Mestre José Veiga s/n, Braga 4715-330, Portugal

Received 6 December 2012; Accepted 6 December 2012

Copyright © 2012 Grégory Guisbiers et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Grégory Guisbiers, Sergio Mejía-Rosales, and Francis Leonard Deepak, “Nanomaterial Properties: Size and Shape Dependencies,” Journal of Nanomaterials, vol. 2012, Article ID 180976, 2 pages, 2012. doi:10.1155/2012/180976